Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic – 400 Tablets

Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic – 400 Tablets

  • 25 mg of Diphenhydramine hydrochloride
  • Excellent Antihistimine
  • 400 Tablets – Great Value

Relieves sneezing, runny nose, itchy, watery eyes and throat
Allergy relief formula
Antihistamine
Sealed with printed foil under cap

List Price: $ 6.89

Price: $ 5.75

Find More Allergy Medicine Products

Leave a Reply

Your email address will not be published. Required fields are marked *